MathSciNet Relay Station
MathSciNet bibliographic data
MR2361303 (2009b:37101) 37J05 (28A33 34F05 49J52 60B10)
Ambrosio, Luigi; Gangbo, Wilfred Hamiltonian ODEs in the Wasserstein space of probability measures. Comm. Pure Appl. Math. 61 (2008), no. 1, 18–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement